MAUDE Adverse Event Report: SILK ROAD MEDICAL INC. ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL INC. ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Model Number SR-0930-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
Date of Event 06/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.There is no indication that a malfunction of the srm device occurred.The cause of the post-operative complication is unknown.A follow-up mdr will be submitted if additional information is obtained.Silk road medical will continue to monitor for occurrences of similar events.
 
Event or Problem Description
It was reported after the completion of a right transcarotid artery revascularization (tcar) procedure, the patient experienced stroke like symptoms that included left side weakness lasting longer than 24 hours.A cta was performed showing acute stent thrombosis.No p2y12 inhibitor test was performed on the patient prior to the tcar procedure.This report is being submitted out of an abundance of caution, as it is unclear if the adverse event was caused by the procedure, patient response or the manufacturer's device.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL INC.
1213 innsbruck drive
sunnyvale CA 94089 1317
MDR Report Key12181677
Report Number3014526664-2021-00105
Device Sequence Number16845953
Product Code NIM
UDI-Device Identifier00811311020492
UDI-Public(01)00811311020492(17)230731(10)301607
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberSR-0930-CS
Device Catalogue NumberSR-0930-CS
Device Lot Number301607
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Initial Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age73 YR